Solving the single step graph searching problem by solving the maximum two-independent set problem

Ju Yuan Hsiao, Chuan Yi Tang, Ruay Shiung Chang

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The problem of single step searching a graph is investigated. We show that this problem can be solved by solving the maximum two-independent set problem. Results about solving the single step graph searching problem on special graphs are listed.

Original languageEnglish
Pages (from-to)283-287
Number of pages5
JournalInformation Processing Letters
Volume40
Issue number5
DOIs
Publication statusPublished - 1991 Dec 13

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this